# SDR 08FDEA01619

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB11137
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER I/B L/E PANEL 618AT INNER SKIN IS DAMAGED.  REMOVED DAMAGED SECTION INNER SKIN IAW SRM 57-10-00. FABRICATED FILLERS 2 EA AND A REPAIR DOUBLER IN REF TO SRM 57-10-00. PRIMED REPAIR PARTS IN REF TO SRM 51-21-01. INSTALLED FILLERS AND REPAIR COUBLER IN REF TO SRM 51-35-01.
